# SDR UPS09154358

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC SLIDE DOOR LIGHT INOP.  DEFERRED IAW MEL 392753. OPEN
